# SDR N6WA2016113001

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 12,865 hours, 10,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH STRIP IN FRONT OF FWD CLOSET MISSING, 4" IN GALLEY AREA AND 5" MISSING AT 12C/D. DEFERRED PHOTO LUMINESCENT FLOOR TAPE 4" IN GALLEY AREA AND 5" AT SEAT 12 C/D ON DMI 70011960 PER MEL 33-51-01G-3F CAT C.
